On the approximation of unstable parametric minimal surfaces

Abstract. We prove optimal convergence results for discrete approximations to (possibly unstable) minimal surfaces. This appears to be the first class of results of this type for geometric objects solving a highly non-linear geometric variational problem. We introduce a number of new techniques whic... Ausführliche Beschreibung

1. Person: Dziuk, Gerhard
Weitere Personen: Hutchinson, John E.
Quelle: in Calculus of variations and partial differential equations Vol. 4 (1996), p. 27-58
Weitere Artikel
Format: Online-Artikel
Genre: Mathematics Subject Classification (1991): 65N15; 49Q05; 65N30; 53A10; 65N38
Sprache: English
Veröffentlicht: 1996
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1996 Springer-Verlag Berlin Heidelberg

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions